EXACTECH, INC. NV CROWN CUP CLSTR HOLE 50MM GROUP 1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Model Number |
NV CROWN CUP CLSTR HOLE 50MM GROUP 1 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094); Osteolysis (2377); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by the legal brief that approximately 100 months after a left total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear with signs of oxidation/yellow discoloration, pitting, cracking and delamination of the poly, osteolysis, and synovitis.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
Section d10:concomitant devices: wedge plasma s/o sz 4 (cat #: 188-00-04).Alteon 6.5mm screw, 25mm (cat #: 180-65-25).Biolox delta femoral head 32mm od, +0mm (cat #: 170-32-00).Nv gxl liner neutral, 32mm id group 1 cups (cat #: 130-32-51).The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-02266, 1038671-2024-02265.This follow-up report is being submitted to relay additional and/or corrected information.The most likely underlying cause for the revision reported is prosthesis wear and instability and a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed from the reported information and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.